# SDR UPS98826964

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING UPPER SKIN AT STR 10 IS CRACKED AT STA XRS74 (STRESS CORR CRACK).  REPAIRED AREA IAW SRM 57-3-1 FIG 10.
